# SDR ASAA1058641

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,836 hours, 3,569 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RECALL LEFT PACK LIGHT ILLUMINATED. RESET VIA MASTER CAUTION RESET BUTTON OK.  LIGHT ILLUMINATES ON RECALL.  NR 1 TEMP CTRLR SHOWS "TCV THIS PACK" FAULT ON BIT AND LAST FLT.  VERIFY TEST GO.  RESET FAULT.  FAULT DID NOT RETURN.  FUNCT CHECK LT PACK GOOD.  REF FIM 21 62 00 T830.
